# SDR AALA20151021016

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 48,600 hours, 19,753 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 11A11011
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CRACKED, MPN 111A1101001, BETWEEN LBL 31.83 - RBL 43.80, STATION 663.75.  CUT OUT CRACKS & INSTALLED DOUBLERS IAW EA 255485.
